Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Limit theorems for Dempster's rule of combination

Norton, John (1988) Limit theorems for Dempster's rule of combination. Theory and Decision, 25 (3). 287 - 313. ISSN 0040-5833

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Norton, Johnjdnorton@pitt.eduJDNORTON
Centers: University Centers > Center for Philosophy of Science
Date: November 1988
Date Type: Publication
Access Restriction: No restriction; Release the ETD for access worldwide immediately.
Journal or Publication Title: Theory and Decision
Volume: 25
Number: 3
Page Range: 287 - 313
DOI or Unique Handle: 10.1007/bf00133167
Institution: University of Pittsburgh
Schools and Programs: Dietrich School of Arts and Sciences > History and Philosophy of Science
Refereed: Yes
ISSN: 0040-5833
Date Deposited: 05 Jul 2012 21:48
Last Modified: 16 Oct 2017 22:55
URI: http://d-scholarship.pitt.edu/id/eprint/12666

Metrics

Monthly Views for the past 3 years

Plum Analytics

Altmetric.com


Actions (login required)

View Item View Item